×

Found 143 Documents (Results 1–100)

100
MathJax

On the proximity of the optimal values of the multi-dimensional knapsack problem with and without the cardinality constraint. (English) Zbl 1460.90148

Kochetov, Yury (ed.) et al., Mathematical optimization theory and operations research. 19th international conference, MOTOR 2020, Novosibirsk, Russia, July 6–10, 2020. Revised selected papers. Cham: Springer. Commun. Comput. Inf. Sci. 1275, 16-22 (2020).
MSC:  90C27 90C59
PDF BibTeX XML Cite
Full Text: DOI arXiv

Linearizability of multi-control systems of the class \(C^1\) by additive change of controls. (English) Zbl 1427.93052

André, Carlos (ed.) et al., Operator theory, operator algebras, and matrix theory. Based on the presentations at the international workshop on operator theory and operator algebras, WOAT 2016, Lisbon, Portugal, July 5–8, 2016. Cham: Birkhäuser. Oper. Theory: Adv. Appl. 267, 359-370 (2018).
MSC:  93B18 93C10
PDF BibTeX XML Cite
Full Text: DOI

Elliptic equations, manifolds with non-smooth boundaries, and boundary value problems. (English) Zbl 1387.35650

Dang, Pei (ed.) et al., New trends in analysis and interdisciplinary applications. Selected contributions of the 10th ISAAC congress, Macau, China, August 3–8, 2015. Basel: Birkhäuser/Springer (ISBN 978-3-319-48810-3/pbk; 978-3-319-48812-7/ebook). Trends in Mathematics. Research Perspectives, 337-344 (2017).
MSC:  35S15 42B30
PDF BibTeX XML Cite
Full Text: DOI Link

Hyperplane separability and convexity of probabilistic point sets. (English) Zbl 1387.68259

Fekete, Sándor (ed.) et al., 32nd international symposium on computational geometry, SoCG’16, Boston, MA, USA, June 14–17, 2016. Proceedings. Wadern: Schloss Dagstuhl – Leibniz Zentrum für Informatik (ISBN 978-3-95977-009-5). LIPIcs – Leibniz International Proceedings in Informatics 51, Article 38, 16 p. (2016).
PDF BibTeX XML Cite
Full Text: DOI

Algorithmic complexity for the realization of an effective subshift by a sofic. (English) Zbl 1388.68134

Chatzigiannakis, Ioannis (ed.) et al., 43rd international colloquium on automata, languages, and programming, ICALP 2016, Rome, Italy, July 12–15, 2016. Proceedings. Wadern: Schloss Dagstuhl – Leibniz Zentrum für Informatik (ISBN 978-3-95977-013-2). LIPIcs – Leibniz International Proceedings in Informatics 55, Article 110, 14 p. (2016).
MSC:  68Q25 05B45 37B10 37B50
PDF BibTeX XML Cite
Full Text: DOI

Cellular automata, tilings and (un)computability. (English) Zbl 1383.68052

Berthé, Valérie (ed.) et al., Combinatorics, words and symbolic dynamics. Cambridge: Cambridge University Press (ISBN 978-1-107-07702-7/hbk; 978-1-139-92473-3/ebook). Encyclopedia of Mathematics and its Applications 159, 241-295 (2016).
MSC:  68Q80 37B15 37B50
PDF BibTeX XML Cite
Full Text: DOI

Approximate solution of three-dimensional problem on elastic diffusion in orthotropic layer. (Russian, English) Zbl 1313.74035

Mat. Metody Fiz.-Mekh. Polya 56, No. 2, 178-190 (2013); translation in J. Math. Sci., New York 203, No. 2, 221-238 (2014).
MSC:  74B20 74S99 74H10
PDF BibTeX XML Cite

Stability and monotonicity of a conservative difference scheme for a multidimensional nonlinear scalar conservation law. (English. Russian original) Zbl 1261.65093

Differ. Equ. 48, No. 7, 982-989 (2012); translation from Differ. Uravn. 48, No. 7, 997-1004 (2012).
MSC:  65M12 65M06 35L65
PDF BibTeX XML Cite
Full Text: DOI

The 2-center problem in three dimensions. (English) Zbl 1284.68575

Proceedings of the 26th annual symposium on computational geometry, SoCG 2010, Snowbird, UT, USA, June 13–16, 2010. New York, NY: Association for Computing Machinery (ACM) (ISBN 978-1-4503-0016-2). 87-96 (2010).
MSC:  68U05 90B80
PDF BibTeX XML Cite
Full Text: DOI arXiv Link

Well-posedness of boundary value problems for multi-dimensional hyperbolic systems. (Ukrainian, English) Zbl 1164.35058

Ukr. Mat. Zh. 60, No. 2, 192-203 (2008); translation in Ukr. Math. J. 60, No. 2, 221-234 (2008).
MSC:  35L60
PDF BibTeX XML Cite
Full Text: DOI

New estimates in the Hecke-Kesten problem. (English) Zbl 1165.11062

Laurinčikas, A. (ed.) et al., Analytic and probabilistic methods in number theory. Proceedings of the 4th international conference in honour of J. Kubilius, Palanga, Lithuania, September 25–29, 2006. Vilnius: TEV (ISBN 978-9955-680-81-9/hbk). 190-203 (2007).
MSC:  11K38 11K31 37B50
PDF BibTeX XML Cite

A largest common \(d\)-dimensional subsequence of two \(d\)-dimensional strings. (English) Zbl 1135.68543

Csuhaj-Varjú, Erzsébet (ed.) et al., Fundamentals of computation theory. 16th international symposium, FCT 2007, Budapest, Hungary, August 27–30, 2007. Proceedings. Berlin: Springer (ISBN 978-3-540-74239-5/pbk). Lecture Notes in Computer Science 4639, 40-51 (2007).
MSC:  68T10 68Q25 68W05
PDF BibTeX XML Cite
Full Text: DOI

High-resolution finite volume methods for acoustics in a rapidly-varying heterogeneous medium. (English) Zbl 0973.76578

DeSanto, John A. (ed.), Mathematical and numerical aspects of wave propagation. Proceedings of the 4th international conference held at Mines in Golden, CO, USA, June 1-5, 1998. Philadelphia, PA: SIAM. Proc. Appl. Math. 603-605 (1998).
MSC:  76M12 76Q05
PDF BibTeX XML Cite

Comparison of heuristics for the 0-1 multidimensional knapsack problem. (English) Zbl 0877.90056

Osman, Ibrahim H. (ed.) et al., Meta-heuristics: theory and applications. International conference (MIC), Breckenridge, CO, USA, 22–26 July 1995. Dordrecht: Kluwer Academic Publishers. 449-465 (1996).
MSC:  90C09 68T05
PDF BibTeX XML Cite

Determining coefficients using multiple input sources. (English) Zbl 0823.34018

Kleinman, Ralph E. (ed.) et al., Inverse scattering and potential problems in mathematical physics. Proceedings of the 13th conference held in Oberwolfach, Germany, December 12-18, 1993. Frankfurt a. Main: Peter Lang. Methoden Verfahren Math. Phys. 40, 107-117 (1995).
MSC:  34A55 35R30
PDF BibTeX XML Cite

On the stability of the multi-dimensional nonlinear Euler-Lagrange functional equation. (English) Zbl 0842.39013

Rassias, John M. (ed.), Geometry, analysis and mechanics. Dedicated to Archimedes on his 2281st birthday. Singapore: World Scientific. 275-285 (1994).
MSC:  39B72 39B52
PDF BibTeX XML Cite

Additive difference schemes for solving parabolic equations with mixed derivatives. (English. Russian original) Zbl 0801.65075

Comput. Math. Math. Phys. 33, No. 3, 357-364 (1993); translation from Zh. Vychisl. Mat. Mat. Fiz. 33, No. 3, 395-403 (1993).
Reviewer: I.Evzerov (Kiev)
MSC:  65M06 65M15 35K15
PDF BibTeX XML Cite

Nonlinear partial differential equations of second order. Transl. from the Chinese by Kai Seng Chou. (English) Zbl 0759.35001

Translations of Mathematical Monographs. 95. Providence, RI: American Mathematical Society (AMS). vii, 251 p. (1991).
Reviewer: P.Drábek (Plzen)
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software